# SDR HEEA082566

- Difficulty date: December 6, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 5,938 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Condition: Broken
- Location: Blower Assy
- Component: Blower Assy
- Component part number: 6038T59P02
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PARTICLE SEPERATOR BLOWER SHAFT BROKEN. RETURNED TO VENDOR.
